# SDR SWAA2022051194918

- Difficulty date: April 16, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 661BB
- Condition: Pulled
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLES (MARKED) / FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-51-01-1A-1 PAR 4.B (5).  REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-04-2R-9 AS DIRECTED PER SRM 57-51-01-2R-1 PAR 4.B (2) AND TABLE 202. FILLED DAMAGED FASTENER HOLES WITH RESIN BMS 8-301; CLASS 1; EA 9390; LOT# JH1GAA7833 AND CHOPPED FIBERS; LOT# 1437038-1 AND SET TO CURE. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-9 PAR 4.D-F.;CURED SLURRY; SANDED SLURRY TO CONTOUR; PREPPED AND CLEANED REPAIR AREA; FABRICATED REPAIR PLIES FROM BMS 9-3 LOT 1475360-2 AREA IAW SRM 51-70-04-2R-9 PARA 4.F-J  HOT BONDER ID NCX000526 SN 12051216 DATE 10/2022; CORRECTION IN STEP 6 ( REMOVAL OF THE WORD 'AREA' )  CURED SLURRY; SANDED SLURRY TO CONTOUR; PREPPED AND CLEANED REPAIR AREA; FABRICATED REPAIR PLIES FROM BMS 9-3 LOT 1475360-2 IAW SRM 51-70-04-2R-9 PARA 4.F-J INSTALLED REPAIR PLIES USING BMS 8-301CL1 LOT#JH1GAA7833; VACUUM BAGGED CURED WITH SEALER RESIN 3501 LOT 1183B1111W SRM 51-70-04-2R-9 PARA 4.P APPLIED AND CURED CONDUCTIVE COATING; RESISTANCE CHECK 'GOOD' IAW AMM 51-21-71-370-801 PARA 3.D(2-4) AND 3.D(7)(A)  FLUKE 62 IR THERMOMETER ID ATS2209 SN 43300739WS DATE 10/2022 FLUKE 77 MULTIMETER ID ATS1658 SN 34000350 DATE 03/2023  REFINISHED IAW AMM 51-21-99-300-802 PARA 3.C(1)(A-E);LOCATED; DRILLED AND COUNTERSUNK ALL FASTENER LOCATIONS FILLED FROM REPAIR IAW SRM 51-70-04-2R-9 PARA 4.N.
